MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GAMBRO BLOODLINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION GAMBRO BLOODLINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101354
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three (3) accessories y connector s 660 c did not connect properly on the dialysis line.No leaks were reported to have occurred.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction d9: the correct sample receipt date was november 17, 2021.H10: the device was received for evaluation.The sample was visually inspected and a detachment of the screw cap from the set was observed.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GAMBRO BLOODLINE ACCESSORIES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TUNISIA
route de chebbaou km 12
oued ellil 2021 tunsia
oued ellil 2021
TS   2021
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key12863366
Report Number1416980-2021-06950
Device Sequence Number13907604
Product Code FJK
UDI-Device Identifier07332414004699
UDI-Public(01)07332414004699
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number101354
Device Lot Number20L22T714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown